MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID, CUFFED, NON-FENESTRATED, 7.0; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT SUCTIONAID, CUFFED, NON-FENESTRATED, 7.0; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/070CZ
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the cannula was applied to the patient on (b)(6) 2024 and the medical personal saw on (b)(6) 2024 that the cannula is faulty.When asked how the patient was affected or if there was harm, the user facility reported: "it is hard to say if the patient was injured.There have probably been occasions when you have not been able to aspirate mucus in the subglottic canal because you did not notice the air leak." the device is not available to be returned for investigation.The event was resolved with a new trach to replace the malfunctioning one.There was no un-planned or emergent trach change.The change was planned.
 
Additional Manufacturer Narrative
D4: lot number, expiration date, full udi, and h4: manufacture date are unknown; no information has been provided to date.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.No lot number has been provided, therefore no device history report (dhr) review could be performed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX BLU SELECT SUCTIONAID, CUFFED, NON-FENESTRATED, 7.0
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19021150
Report Number3011237704-2024-00077
Device Sequence Number20831573
Product Code BTO
UDI-Device Identifier15019517076134
UDI-Public(01)15019517076134
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/070CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown